# SDR 95UAL900351

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Engine: Pwa JT8D15
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuating Arm
- Part number: 652676134
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR FAILED TO RETRACT.  RT GEAR INTRANSIT LIGHT ON DURING FIRST ATTEMPT.  CYCLED GEAR AND RT GEAR LIGHT AND RT GEAR DOOR LIGHT ON.  FLIGHT RETURNED TO ORD.  REMOVED, INSPECTED AND REINSTALLED RIGHT MLG OUTER DOOR ACTUATION ARM.  JACKED AIRCRAFT AND PERFORMED OPERATIONAL AND FREE FALL TESTS.  ALSO, DID FUNCTIONAL TEST OF MLG SENORS, ALL NORMAL.
